NCLEX-PN 形式の練習問題(LPN/LVN):直前対策パック

公式集、全トピックの解法の要点、34 問の演習問題。完全な解答は巻末にあります。

新しい問題科目に戻る

印刷ウィンドウで「PDF として保存」を選ぶと、コピーを端末に保存できます。

1公式と解法

感染管理と患者の安全

解き方

  1. すべての患者に標準予防策から始めます:手指衛生、予想される曝露に応じた個人防護具(PPE)、安全な鋭利器材の扱い。
  2. 経路に応じて予防策を追加します:接触(ガウン、手袋)、飛沫(サージカルマスク)、空気(N95、陰圧室)。
  3. 滅菌物は滅菌のまま保ちます:疑わしければ滅菌ではありません。拭かずに交換します。
  4. 環境内の害を防ぎます:転倒対策、身体拘束は最後の手段、火災には RACE と PASS。
  5. 与薬の権利、2つの識別子、ハイリスク薬の追加の安全対策を確認し、エラーやヒヤリハットを報告します。

優先順位の決定と委任

解き方

  1. 何もしなければ、最も早く患者に害が及ぶのは何かを考えます。
  2. ABC(心停止では C-A-B)を適用し、次にマズローの欲求を考えます:生理的欲求は安全の欲求より先、安全の欲求は心理的欲求より先です。
  3. 選択肢を比較します:急性は慢性より先、不安定は安定より先、予期しないものは予期されるものより先、全身は局所より先。そして各所見を患者のベースラインと照らします。
  4. 緊急でない限り、行動する前にアセスメントします。緊急の場合は、他の対応の前提となる手順を選びます。
  5. 委任では、5つの権利(業務、状況、人、指示、監督)を確認します。アセスメント、指導、評価は看護師(RN)が行います。

検査値と電解質

解き方

  1. 値を検査室独自の基準範囲と比べ、次に患者のベースラインと推移と比べます。
  2. 検体を確認します:溶血、遅れ、点滴の近くでの採血は、誤った結果の原因になります。
  3. 値を、典型的な徴候と、その原因となる薬剤や状態に結びつけます。
  4. 相互作用を探します:低カリウム血症や低マグネシウム血症はジゴキシン中毒を増強し、脱水はリチウムを上昇させます。
  5. 患者に対応します:アセスメントし、血中濃度が危険なら薬を保留し、パニック値は復唱して処方者に報告します。

内科外科看護:循環器と呼吸器

解き方

  1. 問題を言い当てます:ポンプ失調、動脈の閉塞、リズム、血栓、気道の狭窄、感染、または機器の問題。
  2. まず危険なサインを確認します:低酸素、低血圧、胸痛、新たな錯乱、冷たく脈の触れない手足。
  3. 酸素は患者に合わせます:大多数は94~98%、CO₂ 貯留のリスクがある人は88~92%。
  4. 各薬剤を、その検査とリスクに結びつけます:ワルファリンと INR、ヘパリンと aPTT・血小板、利尿薬とカリウム。
  5. 安全な最初の対応を選び、その後にエスカレーションして再評価します。

内科外科看護:神経、内分泌、腎臓

解き方

  1. 新たな錯乱、脱力、けいれんのあるすべての患者で血糖を確認します。
  2. 意識レベルを脳の異常の最も早い警告サインとして使います。瞳孔やクッシング三徴は遅れて現れます。
  3. 糖尿病の緊急事態では、DKA(ケトン、アシドーシス)と HHS(非常に高い浸透圧、脱水)を区別し、まず輸液を行います。
  4. ナトリウムと水分については、ADH が過剰(SIADH)か不足(DI)かを判断し、慢性の変化はゆっくり補正します。
  5. 腎臓の問題では、原因を腎前性、腎性、腎後性に分け、カリウムと水分に注意します。

内科外科看護:消化器、周術期、がん

解き方

  1. 何が隠れているかを考えます:体内出血、発熱のない感染、正常な SpO₂ の陰にある換気低下。
  2. 術後の時間経過で合併症を絞り込みます:数時間なら出血、数日なら胸部の問題、それ以降は創傷や縫合不全の問題。
  3. 疼痛は、アセスメントし、多角的鎮痛で治療し、再評価します。オピオイドを使うたびに鎮静をモニターします。
  4. がん患者では、最低値(ナディア)の時期の体調不良はすべて好中球減少性敗血症として扱い、腫瘍学的な緊急事態を把握しておきます。
  5. 熱傷では、II度とIII度の部分だけを数え、パークランドの時計は受傷時から始め、尿量に合わせて調整します。

母性看護・産科看護

解き方

  1. 女性を時間軸の中に位置づけます。妊娠週数、分娩の段階、産後何日目かを確認し、その時点で何が正常かを判断します。
  2. 危険にさらされている患者を探します。母体、胎児、新生児、またはその複数です。
  3. 所見を原因と結びつけます。一過性徐脈には VEAL CHOP、出血には4つの T、産後には BUBBLE-HE を使います。
  4. まず血流と酸素化を改善する対応(側臥位、オキシトシン中止、子宮底マッサージ)を選び、その後にエスカレーションします。

小児看護

解き方

  1. まず子どもの年齢を確認します。年齢が正常なバイタルサイン、発達の目安、適切な疼痛スケールを決めます。
  2. 気道・呼吸・循環を評価します。子どもは代償した後に急速に悪化することを忘れないでください。
  3. 対応を発達段階に合わせ、家族を巻き込みます。
  4. その答えが子どもにとって安全か確認します:体重あたりの量であること、ウイルス感染症にアスピリンを使わないこと、12歳未満にコデインを使わないこと。

精神看護

解き方

  1. 差し迫ったリスクがあるかを判断します:自殺、暴力、薬物による緊急事態、身体疾患。
  2. まず安全を確保します:観察する、手段を取り除く、鎮静化(デエスカレーション)を図る、有害な薬を中止する、助けを呼ぶ。
  3. 治療的な応答を選びます:感情を受け止め、現実を伝え、根拠のない安心づけや「なぜ」という質問は避けます。
  4. 権利を尊重します:最も制限の少ない方法、同意、そして限界のある守秘義務。

看護の計算と単位換算

メートル法の段階
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重と長さ
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家庭用の計量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24時間表記
午後(PM)の1~11時:12を足す; 午前12時 = 00:xx; 午後12時 = 12:xx
投与速度
mcg/min × 60/1000 = mg/h
検査値の係数
ブドウ糖 1 mmol/L = 18 mg/dL; クレアチニン 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

解き方

  1. 与えられた量を単位とともに書き、求めたい単位を書きます。
  2. 換算値を選びます:kg、g、mg、mcg の間、または L と mL の間は1000、1 kg = 2.2 lb、小さじ1 = 5 mL、大さじ1 = 15 mL、1 fl oz = 30 mL、1カップ = 240 mL。
  3. 不要な単位が約分されるよう、分数で書きます。速度の場合は、変わる単位ごとに分数を1つ使います。
  4. 向きを確認します:小さい単位に変えると数は大きくなります。
  5. 丸めるのは最終的な答えだけで、問題が指定する精度に合わせます。

投与量の計算

濃度からの投与量
量 = 投与量 / 濃度
体重あたりの投与量
投与量 = mg/kg × 体重
錠剤
錠数 = 投与量 / 1 錠の含量
単位
1 g = 1000 mg, 1 mg = 1000 mcg

解き方

  1. 指示量と薬剤の規格を同じ単位に換算します。
  2. 指示量 ÷ 手もとの量 × 量:(D/H) × Q を使います。
  3. 体重あたりの投与量では、まず体重 (kg) を掛け、1 日量を投与回数で割ります。
  4. まず見積もりをして、答えが妥当か確認します。

点滴速度

ポンプ流量
mL/h = volume (mL)/time (h)
滴下速度
drops/min = volume (mL) × drop factor / time (min)
点滴時間
time (h) = volume (mL)/rate (mL/h)

解き方

  1. ポンプ流量 (mL/h):容量を時間(h)で割ります。
  2. 滴下数(滴/分):容量 × 滴下係数を時間(分)で割ります。
  3. 残り時間:残量を流量で割ります。
  4. 問題や機器の要求に合わせて丸めます。

輸液と水分出納

Holliday–Segar 法(1 時間あたり)
4 mL/kg(最初の 10 kg)+ 2 mL/kg(次の 10 kg)+ 1 mL/kg(20 kg を超える 1 kg ごと)
Holliday–Segar 法(1 日あたり)
同じ区分で 100 / 50 / 20 mL/kg
水分出納
摂取量 − 排泄量
氷片
体積の半分として数える
尿量
mL/kg/h = mL / (kg × h)
点滴時間
時間 (h) = 残量 (mL) / 流量 (mL/h)
輸液量
mL = 流量 × 時間

臨床アセスメントスコア

グラスゴー・コーマ・スケール(GCS)
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
アプガー
5つの徴候 × 0~2 = 0~10; 7~10は良好、 4~6は中等度の異常、 0~3は低い
ブレーデンスケール
5 × (1~4) + 1 × (1~3) = 6~23; ≤ 18 でリスクあり
モース転倒スケール
転倒 25、 2つ以上の疾患 15、 補助具 15/30、 点滴 20、 歩行 10/20、 精神状態 15
NEWS2 のリスク
0~4は低い; 単独で3点なら低~中; 5~6は中等度; ≥ 7は高い
平均動脈圧
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脈圧とショック指数
PP = SBP − DBP, SI = HR/SBP
体格指数(BMI)
BMI = kg/m² = 703·lb/in²

解き方

  1. 問題で使うスコアシートとその範囲を確認します(GCS 3~15、アプガー 0~10、ブレーデン 6~23、モース 0~125)。
  2. 各項目を、記述がどのレベルに当たるかを照らして個別に採点します。
  3. 項目の点数を足し、合計が範囲内にあることを確認します。
  4. カットオフ値を当てはめます。NEWS2 では、単独で3点になるパラメータがないかも確認します。
  5. 導出値には MAP = (SBP + 2·DBP)/3、PP = SBP − DBP、SI = HR/SBP、BMI = kg/m² を使います。

2演習問題

1.基礎看護学ふつう

A patient cannot stand to be measured for the MUST screening tool. How can their height be estimated?

  1. ABy asking a visitor to guess
  2. BFrom the size of the patient's shoes
  3. CFrom the length of the bed
  4. DFrom the length of the forearm (ulna)
2.基礎看護学むずかしい

Three days after abdominal surgery, a patient coughs and the wound opens with bowel visible. What should the nurse do first?

  1. ACover it with sterile saline-soaked dressings and call for urgent help
  2. BLeave the wound uncovered so the surgeon can see it
  3. CPush the bowel gently back into the abdomen, then apply a firm bandage over it
  4. DSit the patient fully upright and ask them to cough again
3.感染管理と患者の安全ふつう

Before a defibrillator shock is delivered, what must the person operating it do?

  1. AAsk a colleague to hold the paddles in place
  2. BCall “all clear” and check that nobody is touching the patient or bed
  3. CKeep the oxygen mask on the patient’s face, held against the chest
  4. DHold the patient’s hand to keep them still
4.感染管理と患者の安全むずかしい

An 82-year-old patient is prescribed diphenhydramine at bedtime for sleep. Why should the nurse raise this with the prescriber?

  1. AIt is strongly anticholinergic and can cause confusion and falls in older adults
  2. BIt is too weak to help an older person sleep
  3. CIt raises blood pressure in most older adults
  4. DIt is only available as an IV drug and cannot be given by mouth at bedtime
5.優先順位の決定と委任ふつう

Which action helps prevent a catheter-associated urinary tract infection?

  1. ARaising the drainage bag above the bladder when walking
  2. BLeaving the catheter in place longer than needed
  3. CKeeping the drainage bag below the level of the bladder
  4. DDisconnecting the bag every shift to empty it
6.優先順位の決定と委任むずかしい

A patient is going home on a new oral anticoagulant. There is only a short time for teaching. Which topic is most important?

  1. AHow to cook low-fat meals
  2. BSigns of bleeding and when to seek help
  3. CWhich television programs help with relaxation
  4. DHow to choose comfortable walking shoes
7.臨床看護学ふつう

Which factor is most likely to slow wound healing?

  1. AGood blood glucose control
  2. BSmoking
  3. CAdequate fluid intake
  4. DA diet rich in protein
8.臨床看護学むずかしい

中心静脈カテーテルのある患者が、座った姿勢でラインを外している最中に突然息苦しくなり、低血圧になりました。最も考えられる合併症は?

  1. A空気塞栓
  2. B低血糖
  3. C肺炎
  4. D静脈炎
9.検査値と電解質ふつう

How does the nurse start a 24-hour urine collection at 08:00?

  1. ASave the 08:00 urine as the first sample, then collect until 08:00 the next day
  2. BSave three samples spread across the day and discard all of the urine passed at night
  3. CHave the patient void and discard that urine, then save all urine until 08:00 the next day
  4. DCollect only the first urine passed on waking, and repeat this the next morning
10.検査値と電解質むずかしい

A patient has taken metformin for 8 years and now has numbness in the feet, a hemoglobin of 10.2 g/dL (102 g/L) and an MCV of 108 fL. Which deficiency is most likely?

  1. AVitamin B12 deficiency
  2. BVitamin D (calciferol) deficiency
  3. CVitamin K deficiency
  4. DIron deficiency from gut loss
11.薬理学ふつう

経口ステロイドの長期使用でよく知られた副作用はどれですか?

  1. A低血糖
  2. B低血圧
  3. C体重減少
  4. D骨粗鬆症
12.薬理学むずかしい

Lithium taken in the first trimester of pregnancy has been linked to which type of birth defect?

  1. ACleft lip and palate only
  2. BHeart malformations, such as Ebstein's anomaly
  3. CLimb defects similar to thalidomide
  4. DNeural tube defects such as spina bifida
13.内科外科看護:循環器と呼吸器ふつう

胸腔ドレーンの液面が、動かなくなりました。何が考えられますか?

  1. A室内の水位が高すぎて動けなくなった
  2. B反対側に新たな気胸が起きた
  3. Cドレナージユニットが腹部の排液を始めた
  4. D肺が再膨張したか、チューブが折れ曲がっているか閉塞している
14.内科外科看護:循環器と呼吸器むずかしい

A patient on three blood pressure drugs still has high readings at every visit. What should the nurse check first?

  1. AWhether the patient is taking the medicines as prescribed
  2. BWhether a fourth drug can be added at today's appointment
  3. CWhether the patient needs surgery on the renal arteries
  4. DWhether the readings should be ignored
15.内科外科看護:神経、内分泌、腎臓ふつう

When the nurse squeezes the trapezius muscle, the patient brings a hand up above the collarbone towards the stimulus. Which GCS motor score is this?

  1. A5, localises to pain
  2. B4, withdraws from pain
  3. C6, obeys commands
  4. D3, abnormal flexion
16.内科外科看護:神経、内分泌、腎臓むずかしい

A patient has frothy urine and marked leg swelling. Serum albumin is 18 g/L (1.8 g/dL), and BP is normal. The urine shows heavy protein but little blood. What is most likely?

  1. AA urethral stricture
  2. BNephrotic syndrome
  3. CNephritic syndrome
  4. DAcute pyelonephritis
17.内科外科看護:消化器、周術期、がんふつう

Which is a recognised risk of long-term proton pump inhibitor use?

  1. AHypercalcaemia
  2. BHyperkalaemia
  3. CHypomagnesaemia
  4. DHypernatraemia
18.内科外科看護:消化器、周術期、がんむずかしい

In week 5 of radiotherapy, the skin in the treatment field is broken, moist and painful. What should the nurse do?

  1. AScrub the area with soap to prevent infection
  2. BReport it, keep it clean and use a non-adherent dressing
  3. CApply adhesive tape directly over the area to protect it from clothing
  4. DUse a heat pad to speed healing
19.母性看護・産科看護ふつう

A woman on day 3 after a caesarean has calf pain, swelling and warmth in one leg. What should the nurse do?

  1. AMassage the calf to relieve the cramp
  2. BApply a heating pad and reassess tomorrow
  3. CEncourage her to do vigorous leg exercises
  4. DReport it promptly and avoid massaging the leg
20.母性看護・産科看護むずかしい

A preterm baby is being prepared for discharge. Which statement by the parents shows understanding of kangaroo (skin-to-skin) care?

  1. A"Skin-to-skin increases her risk of getting cold."
  2. B"Holding her on my bare chest keeps her warm."
  3. C"She should be fully dressed and wrapped before I hold her."
  4. D"Skin-to-skin is only for full-term babies."
21.小児看護ふつう

Which instruction about using an adrenaline (epinephrine) auto-injector is correct?

  1. AInject it into the buttock muscle and then let the child walk it off at home
  2. BInject into the outer thigh, through clothing if needed, and call emergency services
  3. CInject into the upper arm muscle, but only after removing all the clothing first
  4. DUse it only after an antihistamine has failed to work
22.小児看護むずかしい

The 7-year-old brother of a child with cancer has started misbehaving at school. What is the most likely explanation?

  1. AHe is copying behaviour from other children in his class
  2. BHe may feel worried, jealous or left out and needs attention and information
  3. CIt is unrelated to the illness and is normal for his age
  4. DHe has developed attention deficit hyperactivity disorder and needs medicine
23.精神看護ふつう

How should a nurse screen a patient for intimate partner violence?

  1. AAsk in front of the partner to see how he reacts
  2. BOnly ask patients who have visible injuries
  3. CAsk the partner instead of the patient
  4. DAsk in private, without the partner or family present
24.精神看護むずかしい

A patient in a mental health unit asks to read his own health records. What is the correct general principle?

  1. APsychiatric patients are never allowed to see their records
  2. BPatients generally have a right of access, with limited exceptions to prevent serious harm
  3. CThe nurse should give him the records immediately without following any procedure
  4. DOnly his family can request access to his records on his behalf
25.看護の計算と単位換算ふつう
94969810010210410635363738394041°F°C97.6 °F? °C

練習問題(数値は架空のもので、臨床上の指針ではありません)。 ある患者の体温は 97.6 °F です。°C = (°F − 32) × 5/9 を使って摂氏 T に換算してください。小数第1位に丸めてください。

97.6 °F
T = °C
26.看護の計算と単位換算むずかしい
60 mL/h? L/日1 日 = 24 h1 L = 1000 mL

練習問題(数値は架空のもので、臨床上の指針ではありません)。 維持輸液が 60 mL/h で休みなく続いています。24時間で何リットル V を投与しますか。

60 mL/h24 h
V = L
27.投与量の計算ふつう
30 kgBSA = 1.03 m²75 mg/m²D = ? mg

体重 30 kg の患者の体表面積は 1.03 m² です。処方は 75 mg/m² です。用量 D を mg で求めなさい。

30 kgBSA = 1.03 m²75 mg/m²
D = mg
28.投与量の計算むずかしい
63 kg189 cmBSA = √(h·w/3600)75 mg/m²D = ? mg

患者の身長は 189 cm、体重は 63 kg です。処方は 75 mg/m² です。Mosteller の式 BSA = √(身長 (cm) × 体重 (kg)/3600) を使って、用量 D を mg で求めなさい。

189 cm63 kg75 mg/m²
D = mg
29.点滴速度ふつう
500 mL10 gtt/mL10 h? gtt/min

10 滴/mL の輸液セットで 500 mL を 10 時間かけて投与します。滴下速度 R を 1 分あたりの滴数で求めなさい。 最も近い整数に丸めてください。

500 mL10 h10 gtt/mL
R = gtt/min
30.点滴速度むずかしい
500 mg250 mL20 gtt/mL120 mg/h? gtt/min

薬剤 500 mg を 250 mL に希釈し、20 滴/mL のセットで自然落下で投与します。指示は 1 時間あたり 120 mg です。滴下速度 R を 1 分あたりの滴数で求めなさい。

500 mg/250 mL120 mg/h20 gtt/mL
R = gtt/min
31.輸液と水分出納ふつう
摂取量排泄量12 時間勤務帯ジュース100 mL牛乳200 mLお茶200 mL氷片200 mL点滴静注50 mL/h × 12 h抗菌薬の点滴静注2 × 50 mL尿275 mL尿400 mL尿350 mL創部ドレーン50 mL

練習問題(数値は架空のもので、臨床上の指針ではありません)。 記録は、ある患者の 12 時間勤務帯 1 回分の摂取量と排泄量を示しています。患者の体重は 101 kg です。平均尿量 U を mL/kg/h で求めてください。 小数第 2 位まで四捨五入してください。

101 kg12 h尿: 275 mL尿: 400 mL尿: 350 mL創部ドレーン: 50 mL
U = mL/kg/h
32.輸液と水分出納むずかしい
500 mL→ 150 mL/h開始 06:00t合計​ = ? h80 mL/h × 2 h

練習問題(数値は架空のもので、臨床上の指針ではありません)。 500 mL の輸液を 06:00 に 80 mL/h で開始します。2 時間後に流量を 150 mL/h に変更し、その後は変更しません。開始から何時間後 t にバッグは空になりますか? 小数第 1 位まで四捨五入してください。

500 mL80 mL/h · 2 h150 mL/h
t = h
33.臨床アセスメントスコアふつう
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空気 / O₂O₂空気SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

練習問題(数値は架空のもので、臨床上の指針ではありません)。 次の観察結果に NEWS2 チャート(SpO₂ スケール1)を使います:呼吸数 14/分、SpO₂ 92%(室内気吸入)、血圧 222/134 mmHg、脈拍 132/分、無反応、体温 35.5 °C。NEWS2 の合計点はいくつですか。

RR 14SpO₂ 92%空気SBP 222HR 132UT 35.5 °C
NEWS2 =
34.臨床アセスメントスコアむずかしい
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空気 / O₂O₂空気SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低低~中中高

練習問題(数値は架空のもので、臨床上の指針ではありません)。 次の観察結果に NEWS2 チャート(SpO₂ スケール1)を使います:呼吸数 26/分、SpO₂ 99%(室内気吸入)、血圧 150/90 mmHg、脈拍 70/分、意識清明、体温 36.5 °C。この患者はどの臨床的リスク群に入りますか。クリックしてください。

RR 26SpO₂ 99%空気SBP 150HR 70AT 36.5 °C
  1. 1低
  2. 2低~中
  3. 3中
  4. 4高

3溶液

1.基礎看護学

答え: D · From the length of the forearm (ulna)

これが答えになる理由

MUST includes tables that estimate height from ulna length when the patient cannot stand. Self-reported height can also be used if it is reliable.

答え

D · From the length of the forearm (ulna)
2.基礎看護学

答え: A · Cover it with sterile saline-soaked dressings and call for urgent help

これが答えになる理由

Evisceration is a surgical emergency. The nurse stays with the patient, covers the bowel with sterile moist dressings, positions them to reduce tension on the wound and calls for urgent surgical review.

答え

A · Cover it with sterile saline-soaked dressings and call for urgent help
3.感染管理と患者の安全

答え: B · Call “all clear” and check that nobody is touching the patient or bed

これが答えになる理由

Anyone touching the patient or bed could receive the shock. The operator announces “clear” and looks to confirm that nobody is in contact, and oxygen is moved away from the chest.

答え

B · Call “all clear” and check that nobody is touching the patient or bed
4.感染管理と患者の安全

答え: A · It is strongly anticholinergic and can cause confusion and falls in older adults

これが答えになる理由

First-generation antihistamines such as diphenhydramine are on the Beers list because they cause confusion, constipation, urinary retention and falls in older adults. Safer approaches to sleep should be discussed.

答え

A · It is strongly anticholinergic and can cause confusion and falls in older adults
5.優先順位の決定と委任

答え: C · Keeping the drainage bag below the level of the bladder

これが答えになる理由

Keeping the bag below the bladder prevents backflow, and the closed system is not broken. Catheters are removed as soon as they are no longer needed.

答え

C · Keeping the drainage bag below the level of the bladder
6.優先順位の決定と委任

答え: B · Signs of bleeding and when to seek help

これが答えになる理由

The main risk of anticoagulants is bleeding, so the patient must know the signs, such as black stools or blood in the urine, and when to seek help. Other topics can follow later.

答え

B · Signs of bleeding and when to seek help
7.臨床看護学

答え: B · Smoking

これが答えになる理由

Smoking causes vasoconstriction and reduces tissue oxygen, slowing healing and increasing infection risk. Poor nutrition, diabetes, infection and steroids also impair healing.

答え

B · Smoking
8.臨床看護学

答え: A · 空気塞栓

これが答えになる理由

中心静脈ラインが空気に開放されると空気塞栓が起こることがあります。ラインをクランプし、可能なら患者を左側臥位で頭を低くし、高流量酸素を投与して助けを呼びます。

答え

A · 空気塞栓
9.検査値と電解質

答え: C · Have the patient void and discard that urine, then save all urine until 08:00 the next day

これが答えになる理由

The collection starts with an empty bladder, so the first void is discarded and the time recorded. All urine for the next 24 hours is saved, including a final void at the end time. If urine is discarded by mistake, the collection usually has to restart.確認に用いた資料: Urine 24-hour volume · MedlinePlus (NIH) (2025)

答え

C · Have the patient void and discard that urine, then save all urine until 08:00 the next day
10.検査値と電解質

答え: A · Vitamin B12 deficiency

これが答えになる理由

Long-term metformin reduces vitamin B12 absorption in the gut. B12 deficiency causes macrocytic anemia and peripheral neuropathy, which can be mistaken for diabetic neuropathy. Periodic B12 testing is recommended for long-term users.確認に用いた資料: Vitamin B Test · MedlinePlus (NIH) (2026)

答え

A · Vitamin B12 deficiency
11.薬理学

答え: D · 骨粗鬆症

これが答えになる理由

長期のステロイドは骨形成を減らし、骨折のリスクを高めます。体重増加、高血糖、高血圧、感染リスクの上昇も起こします。

答え

D · 骨粗鬆症
12.薬理学

答え: B · Heart malformations, such as Ebstein's anomaly

これが答えになる理由

First-trimester lithium is associated with a small increased risk of cardiac malformations, classically Ebstein's anomaly. Women of childbearing age need counselling and specialist planning before pregnancy.

答え

B · Heart malformations, such as Ebstein's anomaly
13.内科外科看護:循環器と呼吸器

答え: D · 肺が再膨張したか、チューブが折れ曲がっているか閉塞している

これが答えになる理由

スイングの消失は、肺が完全に再膨張してチューブを塞いだときにも起こりますが、チューブが折れ曲がっているとき、凝血で詰まっているとき、患者がチューブの上に寝ているときにも起こります。患者とチューブを確認し、報告します。

答え

D · 肺が再膨張したか、チューブが折れ曲がっているか閉塞している
14.内科外科看護:循環器と呼吸器

答え: A · Whether the patient is taking the medicines as prescribed

これが答えになる理由

Before labelling hypertension as resistant, adherence, measurement technique, white-coat effect and interacting substances (NSAIDs, decongestants, alcohol, liquorice) should be checked. Side effects, cost and complex regimens are common reasons for missed doses.

答え

A · Whether the patient is taking the medicines as prescribed
15.内科外科看護:神経、内分泌、腎臓

答え: A · 5, localises to pain

これが答えになる理由

Localising to pain (5) means a purposeful movement towards the source of pain. Withdrawal (4) is pulling away, abnormal flexion (3) is decorticate posturing, and obeying commands (6) needs no pain at all. A central stimulus, such as a trapezius squeeze, is used to test for localising.

答え

A · 5, localises to pain
16.内科外科看護:神経、内分泌、腎臓

答え: B · Nephrotic syndrome

これが答えになる理由

Heavy proteinuria, very low albumin and oedema point to nephrotic syndrome. Nephritic syndrome is mainly haematuria with hypertension and reduced urine output. The cause is investigated, often with a biopsy.

答え

B · Nephrotic syndrome
17.内科外科看護:消化器、周術期、がん

答え: C · Hypomagnesaemia

これが答えになる理由

Long-term PPIs are linked with low magnesium, C. difficile infection, fractures and B12 deficiency. The need for continuing treatment should be reviewed regularly.

答え

C · Hypomagnesaemia
18.内科外科看護:消化器、周術期、がん

答え: B · Report it, keep it clean and use a non-adherent dressing

これが答えになる理由

Moist desquamation is a more severe radiation skin reaction. The radiotherapy team is informed; the area is kept clean and covered with non-adherent dressings, avoiding adhesive on the skin, and analgesia is given. Infection is watched for.

答え

B · Report it, keep it clean and use a non-adherent dressing
19.母性看護・産科看護

答え: D · Report it promptly and avoid massaging the leg

これが答えになる理由

One-sided calf pain, swelling and warmth suggest deep vein thrombosis, and the postnatal period is a high-risk time. The leg should not be massaged, and the provider should be informed for urgent assessment.

答え

D · Report it promptly and avoid massaging the leg
20.母性看護・産科看護

答え: B · "Holding her on my bare chest keeps her warm."

これが答えになる理由

Kangaroo care places the baby in a nappy against the parent's bare chest. It stabilises temperature, heart rate and breathing, supports breastfeeding and bonding, and is beneficial for preterm babies.

答え

B · "Holding her on my bare chest keeps her warm."
21.小児看護

答え: B · Inject into the outer thigh, through clothing if needed, and call emergency services

これが答えになる理由

Auto-injectors are given into the outer mid-thigh and can go through clothing. Emergency services are called after every use, as symptoms can recur, and a second dose may be needed.

答え

B · Inject into the outer thigh, through clothing if needed, and call emergency services
22.小児看護

答え: B · He may feel worried, jealous or left out and needs attention and information

これが答えになる理由

Siblings of seriously ill children often feel neglected, anxious, guilty or jealous and may show this through behaviour changes. Family-centred care includes giving siblings age-appropriate information, involvement and time with parents.

答え

B · He may feel worried, jealous or left out and needs attention and information
23.精神看護

答え: D · Ask in private, without the partner or family present

これが答えになる理由

Screening should be done privately, using direct, non-judgemental questions. Abuse occurs in all groups, so routine screening is better than asking only those with obvious injuries.

答え

D · Ask in private, without the partner or family present
24.精神看護

答え: B · Patients generally have a right of access, with limited exceptions to prevent serious harm

これが答えになる理由

Data protection and health records laws in many countries give patients a right to access their records. Requests follow a formal procedure, and information may be withheld only in limited cases, for example if it could cause serious harm.

答え

B · Patients generally have a right of access, with limited exceptions to prevent serious harm
25.看護の計算と単位換算

答え: T = 36.4 °C

温度:°C = (°F − 32) × 5/9、°F = °C × 9/5 + 32。°F から変換するときは、掛ける前に32を引きます。°C から変換するときは、掛けた後に32を足します。簡単な確認:37 °C は 98.6 °F で、1 °C ごとに 1.8 °F です。

32を引く

97.6 − 32 = 65.6

5/9を掛ける

T = 65.6·5/9 = 36.44 ≈ 36.4 °C

答え

T = 36.4 °C
26.看護の計算と単位換算

答え: V = 1.44 L

次元解析:与えられた量を書き、それに分数で表した換算係数(例:60 min/1 h や 1 mg/1000 mcg)を掛けていきます。不要な単位が分子と分母に1回ずつ現れて約分されるようにします。求める単位だけが残ったら計算します。問題で与えられた換算値を使い、丸めるのは最終的な答えだけです。

1日の容量

60 mL/h × 24 h = 1440 mL

リットルで

V = 1440/1000 = 1.44 L

答え

V = 1.44 L
27.投与量の計算

答え: D = 77.25 mg

Body-surface-area dosing: many cytotoxic and some paediatric doses are prescribed per square metre of body surface area: dose (mg) = dose per m² × BSA (m²). The Mosteller formula estimates BSA = √(height (cm) × weight (kg)/3600).

投与量

D = 75·1.03 = 77.25 mg

答え

D = 77.25 mg
28.投与量の計算

答え: D = 136.4 mg

Body-surface-area dosing: many cytotoxic and some paediatric doses are prescribed per square metre of body surface area: dose (mg) = dose per m² × BSA (m²). The Mosteller formula estimates BSA = √(height (cm) × weight (kg)/3600).

体表面積

BSA = √(189·63/3600) = √3.308 = 1.819 m²

投与量

D = 75·1.819 = 136.4 mg

答え

D = 136.4 mg
29.点滴速度

答え: R = 8 gtt/min

投与速度:ポンプは mL/h = 量/時間(時)で設定します。自然滴下は毎分の滴数で数えます:gtt/min = 量 (mL) × 滴下係数 (gtt/mL)/時間 (min)。 滴下係数は輸液セットのパッケージに印刷されています:一般用セットは 10、15、20 gtt/mL(輸血セットは米国では多くが 10 gtt/mL、英国では 15)、微量用セットは 60 gtt/mL です。必ず問題またはパッケージに示された滴下係数を使ってください。

時間(分)

10·60 = 600 min

滴下速度

R = 500·10/600 = 8.333 ≈ 8 gtt/min

答え

R = 8 gtt/min

ベッドサイドでは最も近い整数の滴数に丸めます:8 滴/分。

30.点滴速度

答え: R = 20 gtt/min

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

濃度

500/250 = 2 mg/mL

1 時間あたりの量

120/2 = 60 mL/h

滴下速度

R = 60·20/60 = 20 gtt/min

答え

R = 20 gtt/min
31.輸液と水分出納

答え: U = 0.85 mL/kg/h

水分出納:摂取量には入るものすべて(経口摂取、点滴、静注薬とフラッシュ、経管栄養)を数えます。氷片は体積の半分として数えます。排泄量には尿、ドレーン排液、嘔吐、その他の喪失を数えます。出納 = 総摂取量 − 総排泄量。出納が負なら正味の喪失です。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

総尿量

275 + 400 + 350 = 1025 mL

体重 1 kg・1 時間あたり

U = 1025/(101·12) = 0.8457 ≈ 0.85 mL/kg/h

答え

U = 0.85 mL/kg/h
32.輸液と水分出納

答え: t = 4.3 h

輸液時間:時間 (h) = 投与する容量 (mL)/流量 (mL/h)。バッグの大きさではなく、バッグに残っている容量を使います。輸液量 = 流量 × 時間。小数の時間は、小数部分 × 60 で時間と分に直します(0.5 h = 30 分。50 分ではありません)。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

前半

80·2 = 160 mL
500 − 160 = 340 mL 残り

後半

340/150 = 2.267 h

合計時間

t = 2 + 2.267 = 4.267 ≈ 4.3 h

答え

t = 4.3 h

これは約 4 h 16 min なので、バッグは 10:16 ごろに空になります。

33.臨床アセスメントスコア

答え: NEWS2 = 12

NEWS2(National Early Warning Score 2、英国王立内科医協会 2017年):7つのパラメータ(呼吸数、スケール1での SpO₂、空気吸入か酸素投与か、収縮期血圧、脈拍、ACVPU スケールによる意識、体温)をそれぞれチャートで採点し、合計します。臨床的リスク:0~4は低い、1つのパラメータでも3点なら低~中、5~6は中等度、7以上は高い。合計5点以上では緊急の対応が必要です。

各項目を採点する

RR 14/min → 0
SpO₂ 92% → 2
空気吸入 → 0
SBP 222 mmHg → 3
HR 132/min → 3
無反応 (U) → 3
T 35.5 °C → 1

足す

NEWS2 = 0 + 2 + 0 + 3 + 3 + 3 + 1 = 12

答え

NEWS2 = 12
34.臨床アセスメントスコア

答え: 低~中

NEWS2(National Early Warning Score 2、英国王立内科医協会 2017年):7つのパラメータ(呼吸数、スケール1での SpO₂、空気吸入か酸素投与か、収縮期血圧、脈拍、ACVPU スケールによる意識、体温)をそれぞれチャートで採点し、合計します。臨床的リスク:0~4は低い、1つのパラメータでも3点なら低~中、5~6は中等度、7以上は高い。合計5点以上では緊急の対応が必要です。

各項目を採点する

RR 26/min → 3
SpO₂ 99% → 0
空気吸入 → 0
SBP 150 mmHg → 0
HR 70/min → 0
意識清明 (A) → 0
T 36.5 °C → 0

合計点と赤の点数(単独で3点)

NEWS2 = 3 + 0 + 0 + 0 + 0 + 0 + 0 = 3
少なくとも1つのパラメータが3点です。

リスク群

低~中

答え

低~中

単独で3点がある場合は、合計が低くても緊急の診察が必要です。

これは独自の練習教材です。ExamProblems はこの試験を実施する団体とは提携しておらず、その承認も受けていません。試験名は内容を説明するためにのみ使用しています。 NCLEX®, NCLEX-RN® and NCLEX-PN®はthe National Council of State Boards of Nursing, Inc. (NCSBN)の商標です。同団体はExamProblemsと提携しておらず、推奨も正確性の保証もしていません。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions